MathSciNet Relay Station
MathSciNet bibliographic data
MR186803 (32 #4258) 30.40
Suita, Nobuyuki Minimal slit domains and minimal sets. Kōdai Math. Sem. Rep. 17 1965 166–186.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement